# SDR 9707299308

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH UPON GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH.  RECYCLED GEAR.  DURING GO-AROUND, GEAR INDICATION TURNED GREEN.  MAINTENANCE ADJUSTED NOSE GEAR UP/DOWN LOCK PROXIMITY SENSOR, OPERATIONAL CHECK OK.
